On the regularity of the free boundary in the parabolic obstacle problem. Application to American options

Blanchet, Adrien (2006) On the regularity of the free boundary in the parabolic obstacle problem. Application to American options. Nonlinear Analysis: Theory, Methods & Applications, 65 (7). pp. 1362-1378.

[img]
Preview
Text
Download (262kB) | Preview
Official URL: http://tse-fr.eu/pub/10588
Item Type: Article
Language: English
Date: 2006
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10588
URI: http://publications.ut-capitole.fr/id/eprint/2927

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year